# SDR AALA201807309032

- Difficulty date: July 25, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 2,860 hours, 1,109 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Unit
- Part number: 303200203
- Condition: Faulty
- Location: Center Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  FUEL PAGE SHOWED THE LEFT CENTER PUMP IN RED,  THE RIGHT CENTER PUMP GREEN.  THE AIRCRAFT WAS GROUNDED.  REPLACED FUEL LEVEL SENSOR CONTROL UNIT. GROUND TESTED GOOD IAW AMM 28-16-34.
